# SDR CA110711016

- Difficulty date: June 30, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8063005
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE N1 AND TORQUE ACCELERATED UNCONTROLLED WHEN POWER WAS APPLIED ON TAKEOFF.
